# SDR DHL2003802510

- Difficulty date: November 10, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 74529523
- Condition: Worn
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT TRACK PLUG WORN, STA 684.000.  REMOVED NR 4 TRACK PLUG, STA 684.000 IAW SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW PLUG IAW SRM 51-3-0 PG 1.
